# SDR HEEA967643

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- Engine: Allsn 250C30P
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 6899081
- Condition: Defective
- Location: Combustion Sec
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTION LINER  REMOVED FROM TURBINE DUE TO -2 LOW POWER ON TEST CELL.  TURBINE PRODUCED +1.6 WITH  OH REPLACEMENT LINER. REPLACED DISCREPANT PART.
